# SDR R61A201710080740

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT SEAT TRACK AT FRAMES 12 - 20,Y- 10.748.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-04, 51-41-01, AND 41-41-02.
